Skip to Content

Why does meloxicam cause leg and feet swelling?

Question is Closed
Report Favorite

Answers (1)

27 Sep 2010

Meloxicam can affect the kidneys and therefore cause water retention. Swelling of legs, feet, etc. are serious side effects of meloxicam. Please see the doctor if you have these symptoms.

https://www.drugs.com/sfx/meloxicam-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can I take meloxicam and a low-dose aspirin safely?

I am a golfer with tendonitis in the left wrist and would like to try meloxicam for the pain. I currently take low-dose aspirin daily.

1 answer 31 Oct 2009

I will start on 2.5mg. on 10/7/11 and am concerned about any swelling, especially in my feet?

I have Leaky Leg Valves, must wear surgical stockings, and therefore I deal with my legs swelling if I've been on them to long. We fly and ...

2 answers 6 Oct 2011

Has anyone experienced feet and leg swelling after using Neurontin? How long does it last?

My doctor started me on Neurontin for pain that I've had in my back. I was very happy with the outcome. It took the pain away and it is not a ...

10 answers 26 Mar 2012

After C-section foot/leg swelling...is this common?

My sister had a baby by C-section 2 days ago. She was discharged this morning & by this afternoon her feet & ankles have swelled quite a bit. ...

2 answers 8 Jun 2014

Does any one have the following side effects from Prolia: blistering, red, feet which are peeling?

... and blistering? Also tendonitis of the elbows and knee swelling?

0 answers 11 May 2016